Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 162, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 13, 2020, 12:01 AM CDT for 5 counties in Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2020, 12:01 AM CDT (05:01 UTC)
- Expired
- Jul 13, 2020, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Grant County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
324
WUUS53 KDDC 130501
SVRDDC
KSC067-081-119-175-189-130545-
/O.NEW.KDDC.SV.W.0162.200713T0501Z-200713T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1201 AM CDT Mon Jul 13 2020
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Seward County in southwestern Kansas...
Southeastern Grant County in southwestern Kansas...
Southwestern Meade County in southwestern Kansas...
Eastern Stevens County in southwestern Kansas...
Southern Haskell County in southwestern Kansas...
* Until 1245 AM CDT.
* At 1200 AM CDT, a severe thunderstorm was located near Satanta,
moving southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Automated equipment. This storm has a history of
producing wind gusts near 60 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Liberal, Satanta, Kismet, Moscow, Cave, Hayne, Woods and Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10118 3742 10129 3745 10068 3700 10044
TIME...MOT...LOC 0500Z 335DEG 21KT 3742 10091
HAIL...1.00IN
WIND...70MPH
$$
TURNER3 follow-up statements
286
WWUS53 KDDC 130515
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1215 AM CDT Mon Jul 13 2020
KSC067-081-119-175-189-130545-
/O.CON.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Seward KS-Grant KS-Meade KS-Stevens KS-Haskell KS-
1215 AM CDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SEWARD...SOUTHEASTERN GRANT...SOUTHWESTERN MEADE...EASTERN
STEVENS AND SOUTHERN HASKELL COUNTIES...
At 1215 AM CDT, a severe thunderstorm was located 9 miles northwest
of Hayne, moving south at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Liberal, Satanta, Kismet, Moscow, Cave, Hayne, Woods and Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10118 3742 10129 3745 10068 3700 10044
TIME...MOT...LOC 0515Z 352DEG 48KT 3722 10087
HAIL...1.75IN
WIND...70MPH
$$
TURNER418
WWUS53 KDDC 130536
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1236 AM CDT Mon Jul 13 2020
KSC067-189-130546-
/O.CAN.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Grant KS-Stevens KS-
1236 AM CDT Mon Jul 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT AND EASTERN
STEVENS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.
LAT...LON 3700 10090 3743 10104 3745 10068 3700 10044
TIME...MOT...LOC 0536Z 321DEG 17KT 3720 10076
$$
KSC081-119-175-130545-
/O.CON.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Seward KS-Meade KS-Haskell KS-
1236 AM CDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SEWARD...SOUTHWESTERN MEADE AND SOUTHERN HASKELL COUNTIES...
At 1236 AM CDT, a severe thunderstorm was located near Kismet, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Liberal, Satanta, Kismet, Hayne and Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10090 3743 10104 3745 10068 3700 10044
TIME...MOT...LOC 0536Z 321DEG 17KT 3720 10076
HAIL...1.00IN
WIND...60MPH
$$
TURNER126
WWUS53 KDDC 130541
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1241 AM CDT Mon Jul 13 2020
KSC081-119-175-130550-
/O.EXP.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Seward KS-Meade KS-Haskell KS-
1241 AM CDT Mon Jul 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SEWARD...SOUTHWESTERN MEADE
AND SOUTHERN HASKELL COUNTIES WILL EXPIRE AT 1245 AM CDT...
The severe thunderstorm which prompted the warning has weakened
below severe limits. Therefore, the warning will be allowed to
expire. Heavy rain, small hail, and frequent lightning will continue
with wind gusts near 40 mph.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.
LAT...LON 3700 10090 3743 10104 3745 10068 3700 10044
TIME...MOT...LOC 0540Z 335DEG 21KT 3719 10075
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:49 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 12, 11:49 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1149 PM CDT Sun Jul 12 2020 ...Updated Short Term Discussion... .SHORT TERM...(Tonight through Monday evening) Issued at 1142 PM CDT Sun Jul 12 2020 Ongoing thunderstorms for much of the CWA pushing southeastward throughout the overnight hours. Severe winds have been the main threat, especially further south in the storms in areas of better instability and CAPE values from Dodge to the southwest counties near Liberal. Expect these storms to diminish and exit the CWA before sunrise with improving sky conditions behind the shortwave driven storms. Some torrential downpours have also been a threat with some flash flooding reports seeing up to an inch or so of precipitation in the heaviest storms. Otherwise, expect Monday morning low temperatures in the 60s to near 70 into south central Kansas with afternoon highs pushing into the mid to upper 90s and some over 100 degrees near the Oklahoma state line from Liberal to Elkhart. Another round of severe weather is expected with a similar setup with terrain induced storms associated with another shortwave coming out of eastern Colorado and northwest Kansas pushing into the CWA late in the evening and into the overnight hours through early Tuesday morning. With decent shear and high instability with CAPE values exceeding 2-3k J/kg, expect the main threats to be with large hail early in the life cycle to more of a damaging wind and flooding threat as another MCS forms through the CWA after sunset Monday night. These storms will once again last through the night ending before sunrise Tuesday morning ahead of a cold front that will push through later in the afternoon. Morning lows will once again be mainly in the 60s and pushing into the low 70s into south central portions of the state. .LONG TERM...(Monday night through Sunday) Issued at 344 PM CDT Sun Jul 12 2020 The cold front tied to a polar jet stream trough up north will push south across Kansas on Tuesday. There are timing uncertainties, but as of this forecast cycle, we will maintain mid-upper 90s for highs Tuesday south of the Arkansas River with upper 80s to around 90 for a high up along I-70. Yet another evening/late night MCS will probably develop just north of the surface front Tuesday Night, where dewpoints should be in the upper 60s to lower 70s. MCS outflow Tuesday Night/early Wednesday will most certainly aid in pushing the polar front south southwest Kansas during the day Wednesday. Moist, post-frontal upslope will develop again Wednesday afternoon/evening with more MCS activity Wednesday Night. Given this, nightly POPs of 20-40 percent will be in the forecast through mid-week. Much of western Kansas could see a couple inches of rain out of the combined multi-night MCS opportunities through Wednesday Night. The pattern will start to change by Thursday, per latest global model signals, with the summer subtropical ridge finally winning out and expanding its influence across the southern and central Great Plains. This should also transition our sensible weather into a hotter pattern with more widespread 100+ degF afternoons possible (Thursday and beyond). && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1132 PM CDT Sun Jul 12 2020 VFR conditions for all TAF sites for the entirety of the period, but low to mid level ceilings currently with thunderstorms rolling through the CWA. There have been frequent outflowing gusts up to 30-40kts with the storms and some lower visibilities. These should be east of all sites after 08-09Z. Otherwise, expect continued broken ceilings in the mid to upper levels and lighter southeast winds 10-12kts through the end of the period. Another round of thunderstorms towards the end of the period if not after will affect all TAF sites once again but still uncertainty of timing of them. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 95 69 93 / 50 0 20 10 GCK 66 98 67 91 / 50 10 30 10 EHA 68 100 67 95 / 50 30 40 10 LBL 68 101 68 97 / 50 10 30 0 HYS 68 94 70 87 / 50 0 20 10 P28 69 94 73 97 / 20 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lowe LONG TERM...Umscheid AVIATION...Lowe
Hazardous weather outlook, Jul 12, 2:09 AM CDT, 21 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 209 AM CDT Sun Jul 12 2020 KSZ030-031-043>046-061>066-074>081-084>090-130715- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 209 AM CDT Sun Jul 12 2020 /109 AM MDT Sun Jul 12 2020/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Thunderstorm chances increase mainly for western counties along and west of the Hwy 83 corridor late in the evening towards sunset. Marginally severe storms may push out of eastern colorado with the greatest threats being with damaging wind being more of a higher based set up. Frequent lightning and smaller hail are potential hazards as well in this area of concern. Day 1 Hazards ------------- * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Excessive heat: Limited risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Continued hot weather expected during the long term forecast with the hottest temperatures from Thursday onward with more 100 degree marks being set for more areas pushing up from the south. Small chances during the evening and early overnight hours through mid week with the best chance and more widespread on Tuesday behind a cold front that will push through during the afternoon time frame. Severe weather is a possibility, especially on Monday with large hail and again on Tuesday behind the aforementioned cold front with the hazard more being with damaging winds. Days 2-7 Hazards ---------------- * Monday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Elevated risk * Tuesday - Lightning: Limited risk - Excessive heat: Elevated risk * Wednesday - Lightning: Limited risk - Excessive heat: Limited risk * Thursday - Lightning: Limited risk - Excessive heat: Elevated risk * Friday - Excessive heat: Elevated risk * Saturday - Excessive heat: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 6 pm along and west of the Hwy 83 corridor to the Colorado state line. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
In the hours before
Special weather statement, Jul 12, 10:58 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Dodge City KS 1058 PM CDT Sun Jul 12 2020 KSZ045-063-064-076>078-087-130445- Gray KS-Finney KS-Hodgeman KS-Meade KS-Haskell KS-Ness KS-Ford KS- 1058 PM CDT Sun Jul 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR FORD...CENTRAL FINNEY... SOUTHWESTERN NESS...WESTERN HODGEMAN...NORTHWESTERN MEADE... SOUTHEASTERN LANE...GRAY AND NORTHEASTERN HASKELL COUNTIES UNTIL 1145 PM CDT... At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm near Ingalls, moving southeast at 40 mph. Wind gusts of 50 to 55 mph are expected. A wind gust of 53 mph was recorded at the Garden City Airport at 1051 pm CDT. Locations impacted include... Dodge City, Garden City, Cimarron, Montezuma, Bucklin, Pierceville, Copeland, Ingalls, Ford, Ensign, Charleston, Kingsdown, Howell, Wright, Kalvesta, The Haggard Elev and Ft. Dodge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for southwestern and west central Kansas. LAT...LON 3810 10100 3832 10006 3752 9957 3746 10065 TIME...MOT...LOC 0357Z 313DEG 45KT 3791 10037 TURNER
Special weather statement, Jul 12, 11:01 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Dodge City KS
1101 PM CDT Sun Jul 12 2020
KSZ031-046-130445-
Rush KS-Ellis KS-
1101 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH AND SOUTHERN
ELLIS COUNTIES UNTIL 1145 PM CDT...
At 1101 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Munjor, moving southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hays, Victoria, Walker, Catherine, Yocemento, Pfeifer, Toulon, Munjor
and Antonino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3870 9904 3870 9903 3861 9903 3879 9952
3892 9945 3895 9904
TIME...MOT...LOC 0401Z 293DEG 30KT 3882 9929
LOWESpecial weather statement, Jul 12, 11:25 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1125 PM CDT Sun Jul 12 2020
KSZ045-046-064-130515-
Hodgeman KS-Rush KS-Ness KS-
1125 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NESS...NORTH CENTRAL
HODGEMAN AND SOUTHWESTERN RUSH COUNTIES UNTIL 1215 AM CDT...
At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beeler, moving southeast at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Ness City, Bazine and Ransom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.
LAT...LON 3832 10006 3848 10023 3866 9992 3841 9949
3817 9996
TIME...MOT...LOC 0424Z 322DEG 24KT 3844 10010
LOWESpecial weather statement, Jul 12, 11:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1127 PM CDT Sun Jul 12 2020
KSZ031-045-046-065-130515-
Rush KS-Pawnee KS-Ellis KS-Ness KS-
1127 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...NORTHEASTERN
PAWNEE...RUSH AND SOUTHEASTERN ELLIS COUNTIES UNTIL 1215 AM CDT...
At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Liebenthal, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Larned, La Crosse, Otis, Bison, Schoenchen, McCracken, Rush Center,
Liebenthal, Timken, Alexander, Ash Valley, Loretta, Nekoma, Hargrave,
Pfeifer and Shaffer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3877 9904 3827 9903 3819 9909 3853 9969
3879 9928
TIME...MOT...LOC 0427Z 312DEG 17KT 3861 9930
LOWESpecial weather statement, Jul 12, 11:42 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Dodge City KS 1142 PM CDT Sun Jul 12 2020 KSZ065-066-079-130530- Stafford KS-Pawnee KS-Edwards KS- 1142 PM CDT Sun Jul 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR PAWNEE...SOUTHWESTERN STAFFORD AND EASTERN EDWARDS COUNTIES UNTIL 1230 AM CDT... At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm near Frizell, moving southeast at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Larned, St. John, Macksville, Lewis, Garfield, Rozel, Belpre, Sanford, Frizell, Zook, Trousdale and Dillwyn. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Dodge City. && LAT...LON 3813 9949 3831 9930 3801 9876 3777 9912 TIME...MOT...LOC 0442Z 310DEG 35KT 3813 9924 LOWE
Local storm report, Jul 12, 11:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1148 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM NON-TSTM WND GST 1 NNE SUBLETTE 37.50N 100.83W
07/12/2020 M60 MPH HASKELL KS AWOS
AWOS STATION K19S 1 NE SUBLETTE.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:58 PM CDT | Special Weather Statement | DDC | Scott | 47 min |
| Jul 12, 9:00 PM CDT | Special Weather Statement | DDC | Hamilton | 90 min |
| Jul 12, 9:36 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny, Scott | 39 min |
| Jul 12, 9:54 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny, Lane, Scott | 51 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 44 min |
| Jul 12, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 42 min |
| Jul 12, 10:41 PM CDT | Special Weather Statement | DDC | Morton, Stanton | 49 min |
| Jul 12, 10:49 PM CDT | Special Weather Statement | DDC | Ness | 41 min |
| Jul 12, 10:51 PM CDT | Special Weather Statement | DDC | Rush | 39 min |
| Jul 12, 10:58 PM CDT | Special Weather Statement | DDC | Finney, Ford, Gray | 47 min |
| Jul 12, 11:01 PM CDT | Special Weather Statement | DDC | Ellis | 44 min |
| Jul 12, 11:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 47 min |
| Jul 12, 11:14 PM CDT | Flash Flood Warning | DDC | Ness | 3 hr |
| Jul 12, 11:23 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Meade, Seward, Stevens | 52 min |
| Jul 12, 11:25 PM CDT | Special Weather Statement | DDC | Ness | 50 min |
| Jul 12, 11:27 PM CDT | Special Weather Statement | DDC | Rush | 48 min |
| Jul 12, 11:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 51 min |
| Jul 12, 11:42 PM CDT | Special Weather Statement | DDC | Pawnee | 48 min |
| Jul 12, 11:56 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Gray, Meade | 49 min |
| Jul 13, 12:31 AM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Edwards, Finney, Ford, Gray and 5 more | 3 hr |
| Jul 13, 12:50 AM CDT | Special Weather Statement | DDC | Clark, Comanche, Kiowa, Meade | 40 min |
| Jul 13, 1:20 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 40 min |
| Jul 13, 1:30 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 32 min |
| Jul 13, 1:32 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 33 min |
| Jul 13, 2:01 AM CDT | Special Weather Statement | DDC | Barber, Kiowa | 44 min |
| Jul 13, 6:45 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 60 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.